from taking tramadol ( i also take lyrica) I take these for fibromyalgia. I only occasionally get these symptoms. My body twitches in different areas, it could be my shoulder one minute, my hand or foot the next, even my mouth. At these times my tongue seems to trip over itself, so to speak, I'll be talking just fine and all of a sudden I have trouble saying something, it's almost like my mouth is trying to say something faster than my tongue is able to get the word out. it's really strange, and kind of hard to explain. I was wondering if anyone out there experiences this or something similar?
these are the side effects of tramadol
agitation, hallucinations, fever, fast heart rate, overactive reflexes, nausea, vomiting, diarrhea, loss of coordination, fainting;
a red, blistering, peeling skin rash; or
shallow breathing, weak pulse.
Less serious side effects may include:
dizziness, drowsiness, weakness;
nausea, vomiting, constipation, loss of appetite;
flushing (redness, warmth, or tingly feeling); or
sleep problems (insomnia).
this is the side effects of lyrica
Get emergency medical help if you have any of these signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat.
Call your doctor at once if you have any new or worsening symptoms such as: mood or behavior changes, depression, anxiety, or if you feel agitated, hostile, restless, hyperactive (mentally or physically), or have thoughts about suicide or hurting yourself.
Call your doctor at once if you have any of these serious side effects:
muscle pain, weakness, or tenderness (especially if you also have a fever and feel tired);
easy bruising or bleeding; or
swelling in your hands or feet, rapid weight gain.
Less serious side effects may include:
dizziness or drowsiness, anxiety;
loss of balance or coordination;
problems with memory or concentration;
skin rash or itching;
constipation, stomach pain;
increased appetite; or
joint or muscle pain.
this is the moderate interactions between the two drugs your taking
Interactions between your selected drugs
tramadol ⇔ pregabalin
Applies to: tramadol, Lyrica (pregabalin)
MONITOR: Central nervous system- and/or respiratory-depressant effects may be additively or synergistically increased in patients taking multiple drugs that cause these effects, especially in elderly or debilitated patients.
MANAGEMENT: During concomitant use of these drugs, patients should be monitored for potentially excessive or prolonged CNS and respiratory depression. Ambulatory patients should be counseled to avoid hazardous activities requiring complete mental alertness and motor coordination until they know how these agents affect them, and to notify their physician if they experience excessive or prolonged CNS effects that interfere with their normal activities.
hope this helped some. I've never taken lyrica,but i have taken tramadol and i didnt experience anything your describing,however drugs effect ppl differently. talk to your doctor,i would asap,good luck:)
A different spin on side effects. I don't take tramadol but lyrica 100mg twice daily. I have the twitching as well. Occ have dizziness and blurred vision. I cannot think of words and memory loss. Like I will be talking and can't remember the words I want and I have to google them. I'm a nurse so I'm worried. Some weight gain. But the speech thing.. OMG!
Also sometimes I cannot have an oirgasm and it's like nothing if I do. But I take it for peripheral neuropathy and I can't stand the pain and buzzing in my feet. Sigh..
I've been taking Lyrica since 2006 after being hit by a drunk driver & resulting neck surgery & then 3 surgeries for a Spinal Cord Stimulator. The Lyrica took away all sorts of pains I had been having for years (thought they were normal somewhat) & then got even worse.
I have gone thru a LOT of side effects- dizzy, extremely poor memory so much that I can't go back to my career as a therapist even if all my pain was removed, twitchs (however wasn't sure if they resulted after my neck & backs surgeries or the Lyrica, trouble walking in a straight line for awhile, terrible mouth problems- too salty, then everything was too spicy even ketchup!, severe dry mouth, started needing fillings, mouth guard for grinding, actual bone loss of my mouth, gum loss, soooo much stuff over the years! However, I continue to take it because sadly my life is still better with lesser amount of constant ridiculous body pains from my fibromyalgia. I always attributed all of the above to the Lyrica but it wasn't until a few years back that they started listing the mouth type side effects. After being on it for so long I've gotten thru alot of the worst side effects & some are gone now so I feel like in some ways my body gas adjusted to it but it still has its cons & pros for me. As we all know everyone is different, we all react to meds differently but I think if anyone is alarmed by something they should immediately contact their MD. I'm so sorry you had such a scary reaction. Thank goodness you got help right away! I wish you well!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Aug 2009 • 1 answer
Posted 27 Dec 2014 • 2 answers
Posted 16 Feb 2017 • 2 answers
Posted 1 Mar 2018 • 2 answers
Posted 13 Aug 2018 • 4 answers